# SDR ASAA1057604

- Difficulty date: March 24, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 11,033 hours, 3,493 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 761574
- Condition: Defective
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG HAS RECENT HISTORY OF FREQUENT SERVICING.  ACCOMPLISHED STATIC LEAK CHECK REF AMM 24 11 00 700 801.  NO LEAKS NOTED.  BAGGED IDG DRAIN AND RAN ENGINE AT IDLE FOR 10 MINUTES.  NO LEAKS NOTED.  REPLACED IDG VENT VALVE.  REPLACED IDG SERVICE PORT.  BOTH FITTINGS LEAK CHECK GOOD.
